# SDR UPS00234514

- Difficulty date: November 10, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:EO EVIDENCE OF CORROSION PRESENT AT LAP SEAM 4 RIGHT FROM BS950 TO BS 1080.     INSTALLED REPAIR DOUBLER AT STR 4 RIGHT, BS 1053-1065 IN ACCORDANCE WITH SRM 53-30-3 FIG 5.  REPLACED ALSO SECTION OF BONDED TEAR STRAP STR 3-5 RIGHT, STA 1070 IAW SRM 53-30-4.
